# SDR SWAA2022041283817

- Difficulty date: March 14, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 AND STRINGER 10R AT PASSENGER CABIN (1 EA) 2022-131714 / [01] REPLACED TIE CLIP LOCATED BS 277 AND STRINGER 10R AT PASSENGER CABIN (1 EA) IAW B737-700 SRM 51-40-02 DWG 141A1110; SHEET 18; REV - SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED TIE CLIP LOCATED BS 277 AND STRINGER 10R AT PASSENGER CABIN (1 EA) IAW B737-700 SRM 51-40-02 DWG 141A1110; SHEET 18; REV -  SEE INDIVIDUAL SIGNOFF BELOW RII
